# SDR DHL2003802517

- Difficulty date: November 5, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT - AFT PRESSURE BLKD INTERCOSTAL CRACK 1.000, STA 640.000 LBL 45.  STOP DRILLED CRACK AND FABRICATED DOUBLER IAW SRM 53-2-0 PG 2E/2F.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21 PG 1.
